# SDR AALA202205175784

- Difficulty date: May 2, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737
- Aircraft serial: 31269
- Aircraft time: 13,693 hours, 5,811 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604102
- Part serial: 4C5CTY
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 13,751 hours, 5,833 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN TO GA WAS ACTIVATED FOR TAKE OFF, BOTH ENGINES ACCELERATED WILDLY TO THE REDLINE N1 VALUE TAKE OFF REJECTED AT APPROX. 50 KIAS. **SUPPLEMENTAL REPORT FOR AALA202205045784: REMOVED AND REPLACED FLIGTH CONTROL COMPUTER-A PER AMM 22-11-33.** (CLOSED)
